I've been taking Depo Provera since March 2012 and I didn't had any problems, except bad mood the week before my next injection. I had my period once a month, sometimes not at all for three months. My periods only lasted a few days. In September, my periods started to be longer : 2 or 3 weeks, but then it stopped for a month or two. And with time, it gets longer and longer. I've been bleeding from December 2012 to March 2013, then it stop for a month when I got my injection of Depo Provera. But in April 2013, it start again. I thought that it will stop when I'll get my next injection, but it actually just stop for 2 days.. So at the beginning of October, I decided to stop the Depo Provera and go with the DIU (Flexi-T). The problem is that I can take anything with estrogens because I got blood claught in my lungs in 2012. I thought that my periods will ends with that, but it dont. I would like to know if there is any ways to stop my periods, because since december, I dont bleed for a month and a half and that's becomming hard for me and on my emotions (and I'm only 18 years old... )
Depo-Provera - Depo Provera - How can I stop bleeding, it's been 10 month I am ..?
- 19 Oct 2013 by mareve08
- 17 July 2018
- depo-provera, peri-ds, provera, bleeding disorder, period, bleeding
Added 19 Oct 2013:
(and sorry for my English, I don't speak very well in English but that's the only site I found that can help me with my problem)
Added 19 Oct 2013:
And I'm taking Depo Provera since March ''' 2011 ''' (sorry about that) And the problems started in september 2012
Hi, I was on depo at a very young age and understand the frustration. I am not a doctors but these are some answers I got when asking similar questions
1) the bleeding is showing that depo is trying to leave your system. It will leave you system depending on how heavy you flow is and how long the time can be different from another patient having the same problems depending on your body.
2) after taking the depo shot it is recomended to switch to a different type of birth control if you have not had any major side affects to regulate you period
3) people's bodies react very different in different circumstances.
Keep your head up and make sure to keep in touch with your doctor.
Hi, i have been on depo for 2years i was suppose to get my shot back in Early November but i didnt ever since then i have been bleeding Non Stop for MONTHSSSSS!!! I recently discover this vitamin called "Dong Qui" for women. This vitamin helps women regulate their period. I now is back to normal periods and is so happy!!! Please give it a try look it up on the internet if you dont believe me!!!
Ok so I got my Depo Shot on April 25 it is now June 14 and I now officially ended my period. Depo is ridiculously dangerous and terrible to be on. Continuous nonstop bleeding is the number one risk while being on this shot. I had to go to the hospital because it was too much blood. First off it is summer second off no sex!! That's terrible. The doctor had to put an IV because I was so pale. He recommended that I go back to the OB/GYN and find a solution asap. When I went back they recommended to mix depo shot with A Birth Control Pill called Lessina. After a week of usage I was done with my period. I will not take Depo Provera ever again. I can go to the beach now and live my life without feeling uncomfortable and going through a whole 2 boxes of pads!!! Warning I did not read the reviews before taking this shot but everyone should do their research before! I could be on my period for 3 month or more.
I had little to no problems with depo I had very heavy bleeding for one mth before my next shot and just spotting here and there. I have really been sick to my tummy but B12 took it all away. I have gained weight I think that's the only down fall I had back in 2014 I came off depo and on a pill and got pregnant but miscarried now I can't imagine my life without it. Sorry your having so much trouble
RED RASPBERRY LEAF TEA LADIES!!! I'll say it again... RED RASPBERRY LEAF TEA!!! I had my first (AND LAST) shot early April 2018. My period was supposed to come a couple weeks later and it didn't. But then about 3 weeks after taking the shot I started bleeding. Spotting at first then heavy heavy bleeding for about 10-14 days then it lightened to just a light flow. I bled for about 6 weeks straight before I saw the post about the tea. I started drinking 3-4 cups a day starting last Sunday. After 2 days the bleeding had almost stopped, it was very light. After a week the bleeding has all but completely stopped. Just a faint trace of blood here and there, but thank God it has stopped!!! I was scared it never would but this tea is a magical herb. So if you're still bleeding try the Red Raspberry Leaf tea, 3-4 cups a day. I got the Traditional Medicinals brand off Amazon. It cost $20 for 6 boxes which will last about a month. It's worth it!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Sep 2015 • 1 answer
Updated 30 Nov 2015 • 1 answer
Updated 24 Aug 2017 • 1 answer
Updated 31 Jan 2018 • 1 answer
Updated 24 Sep 2018 • 1 answer